Skip to main content

A solution method for linear rational expectation models under imperfect information

Shibayama, Katsuyuki (2011) A solution method for linear rational expectation models under imperfect information. Macroeconomic Dynamics, 15 (4). pp. 465-494. (doi:10.1017/S1365100509990897) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:60448)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
https://doi.org/10.1017/S1365100509990897

Abstract

This article presents a solution algorithm for linear rational expectation models under imperfect information, in which some decisions are made based on smaller information sets than others. In our solution representation, imperfect information does not affect the coefficients on crawling variables, which implies that, if a perfect-information model exhibits saddle-path stability, for example, the corresponding imperfect-information models also exhibit saddle-path stability. However, imperfect information can significantly alter the quantitative properties of a model. Indeed, this article demonstrates that, with a predetermined wage contract, the standard RBC model remarkably improves the correlation between labor productivity and output.

Item Type: Article
DOI/Identification number: 10.1017/S1365100509990897
Uncontrolled keywords: Linear Rational Expectation Models; Imperfect Information
Subjects: H Social Sciences > HB Economic Theory
Divisions: Faculties > Social Sciences > School of Economics
Depositing User: Katsuyuki Shibayama
Date Deposited: 20 Feb 2017 11:48 UTC
Last Modified: 29 May 2019 18:42 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/60448 (The current URI for this page, for reference purposes)
  • Depositors only (login required):